

Republic of the Philippines

Department of Education

REGION IV- A CALABARZON CITY SCHOOLS DIVISION OF THE CITY OF TAYABAS

02 August 2024

DIVISION MEMORANDUM No. 515 s. 2024

TECHNICAL ASSISTANCE ON CPD PROGRAM ACCREDITATION

To: Assistant Schools Division Superintendent Chief Education Supervisors Education Program Supervisors Heads, Unit/Section Heads, Public Elementary and Secondary Schools All Others Concerned

1. This Office announces the approval of the Philippine Regulation Commission to City Schools Division of the City of Tayabas' application as **Continuing Professional Development (CPD) Provider** with **Accreditation Number PTR-**2024-567, valid until July 17, 2027.

2. Relative to the approval received and aligned with the objectives set in Program SHIELD – Strategies in Honing Independent Employees through Learning and Development, SDO Tayabas through the Human Resource Development shall conduct technical assistance on the preparation of requirements relevant to the program for application. The activity aims to:

- a. orient participants on the documents for submission to PRC;
- b. prepare participants for the writing of instructional design, training matrix and evaluation tools; and
- c. evaluate participants' outputs for submission to CPD Council of PRC.

3. The activity shall be conducted at M.I. Sevilla's Farm and Resort, Lucena City on August 7 (Wednesday) 2024, 8:00 a.m to 5:00 p.m.

4. Participants are advised to bring laptops and extension cords for the duration of activity.

5. Attached are enclosures of the list of Participants, members of the Program Management Team, Terms of Reference, list of resource persons per session and training matrix of the said activity.

6. Clarifications and queries shall be coordinated with Ms. Regicelle D. Cabaysa, OIC-Senior Education Program Specialist for HRTD.





DIVISION MEMORANDUM No. 515 s. 2024

Page 2 of 7

7. Immediate dissemination of and compliance with this Memorandum is desired.

CELEDONIO/B. BALDERAS Schools Division Superintendent

Encl.: As stated Reference: None To be indicated in the <u>Perpetual Index</u> under the following subject:

> CONTINUING PROFESSIONAL DEVELOPMENT TECHNICAL ASSISTANCE

SGOD – technical assistance on cpd program accreditation SGO07M88-001389 / August 2, 2024



Enclosure 1 - LIST OF PARTICIPANTS

No.	Name	Designation	
1	Celedonio B. Balderas Jr.	SDS	
2	Herbert D. Perez	ASDS	
3	Imelda Raymundo	CES- SGOD	
4	Edwin Rodriguez	CES-CID	
5	Mikael Sandino Andrey	EPS	
6	Sherwin Quesea	EPS	
7	Louie Fulledo	EPS	
8	Joseph Jay Aureada	EPS	
9	Christian Bables	EPS	
10	Jerome Chavez	EPS	
11	Mildred Galleno	EPS	
12	Michael Leonard Lubiano	EPS	
13	Luzviminda Cynthia Richelle	EPS	
	Quintero		
14	Generosa Zubieta	EPS	
15	Teofila Ocumin	EPS II	
16	Ma. Corazon Borbon	EPS	
17	Marife Lagar Planning Officer III		
18	Regicelle Cabaysa	OIC-SEPS	
19	Montano Agudilla Jr.	SEPS	
20	La Trisha Dalit	EPS II	
21	Joan Kathleen Talabong	EPS II	
22	Nicole May Lagar	PDO I	
23	Ariel Cabuyao	PDO II	
24	Dr. Cris John Supetran	Medical Officer III	
25	Mark Bryan Valencia	Information Technology Officer I	
26	Conrado C. Gabarda	Administrative Officer V	
27	Benjamin Millares	Administrative Officer V	
28	Agnes Luzadas	Accountant III	
29	Grasiela Hernandez	HRMO II	
30	Joyce Ann Limbo	Administrative Officer IV	
31	Jeanette Buera	Administrative Officer IV	
32	Dianah Tan	Administrative Officer IV	
33	Mariles Contreras	Nurse II	



Enclosure 2

PROGRAM MANAGEMENT TEAM TERMS OF REFERENCE

Overall Chairperson:Celedonio B. Balderas, Jr. – Schools Division
SuperintendentCo-Chairperson:Herbert D. Perez – Assistant Schools Division
Superintendent

Committee	Person/s In-Charge	Terms of Reference
Program Manager	Imelda C. Raymundo	 Oversees the implementation of the entire program. Orients the PMT and resource persons on their terms of reference and details of the program design Organizes and supervises the PMT to ensure that all processes are carried out and outputs delivered according to standards Leads the debriefing sessions with the PMT and resource speakers
Learning Manager	Regicelle D. Cabaysa	 Leads the conduct of the program per session room Ensures that the program is carried out based on the detailed design in collaboration with the resource persons Prepares and maintains a conducive learning environment by facilitating unfreezing, levelling of expectations, and norm-setting activities and by addressing emerging learning needs Facilitates management of learning activities as scheduled and as needed Facilitates integration session at the end of the intervention including preparation of Work Application Plan
Resource Speakers /	Mikael Sandino T. Andrey Jerome Chavez. Montano L. Agudilla Jr. Regicelle Cabaysa	 Applies effective presentation and facilitation techniques in conducting assigned sessions Provides expert content input during learning sessions





M&E	Montano Agudilla	- Prepares and implements the
Coordinator	Montano Aguama	Monitoring and Evaluation Plan in collaboration with the
		 PMT Assists the Program Manager in accomplishing the Program Delivery Readiness Checklist Applies process observation and prescribed tools to monitor and evaluate program delivery Administers and analyzes the results of Level 1 evaluation which is to be presented during debriefing Assists the Learning Manager in administering and analyzing the results of Level 2 evaluation Prepares Post-Program Delivery M&E Report and
		submits to PM for inclusion in the Program Completion Report
Documenter	La Trisha R. Dalit Ian Neric O. Ilao	 Documents the proceedings of the learning sessions using the prescribed documentation template Take photos of the different parts of the program delivery
Secretariat	La Trisha Dalit. Ian Neric O. Ilao	 Attends to registration needs of learners/participants Ensures that the learners/participants fill up attendance sheets every day. Assists in the distribution of learning materials and supplies Assists in posting and collection of session outputs Compiles session documents and learning resource materials
Welfare Officer	Alelie Padillo Lailani Omlas	 Ensures that provisions for inclusion, safety, security, health, and wellness of learners/participants, PMT, and resource persons are adequate and available at all times in the venue Attends to emerging inclusion, safety, security, health, and wellness



			concerns of participants, PMT, and resource persons (including incidents of social exclusion, sexual harassment, etc.)
Logistics Officer	Ma. Corazon A. Borbon	-	Ensures the quality, adequacy, and availability of facilities, equipment, supplies and materials, vehicles, and other resources to support the successful implementation of the program Leads ocular inspection of venues to ensure adherence to standards and specifications Checks that session rooms are always ready for use and conducive to learning
Finance Officer/s	Benjie Millares. Agnes Luzadas	-	Oversees all finance-related concerns of the program, including the efficient allocation and timely release of funds as well as the documentation for liquidation Initiates procurement processes of resources, materials and relevant services, and follows up fund disbursement with appropriate offices Monitors and documents all disbursements against budget to support liquidation Liquidates all fund disbursement and prepares a financial report



Enclosure 3 – TRAINING MATRIX

Training Workshop of on CPD Program Accreditation

M.I. Sevillas Farm and Resort, Lucena City August 7, 2024

Day 1				
Time	Duration Session		Resource Person	
7:45 - 8:00 15 mins Arri		Arrival and Registration	PMT	
8:00 - 8:30	30 mins	Opening Program	PMT	
8:30 - 8:45 15 mins		Levelling of Expectations		
8:45 - 9:45	45 mins	Orientation on CPD forms and	Regicelle D. Cabaysa	
		requirements	OIC-SEPS, HRD	
9:45 - 10:00	15 mins	Health Break	PMT	
10:00 - 12:00	2 hrs	Session 1	Dr. Mikael Sandino	
		Writing the Instructional	T. Andrey	
		Design of Proposed CPD	EPS- Araling	
		Program	Panlipunan	
12:00 - 1:00	1 hr	Lunch Break		
1:00 - 2:00	1 hr	Session 2	Dr. Montano l.	
		Preparing the M & E Plan and	Agudilla Jr.	
		Evaluation Tool	SEPS-SMME	
2:00 - 3:00	1 hr	Session 3	Dr. Michael Leonard	
		Developing the Pretest and	D. Lubiano	
		Posttest	Science	
3:00 - 3:15	15 min	Health Break		
3:15 - 4:45	1 hr, 45	Workshop and Presentation	Participants	
	mins	of Output		
4:45 - 5:00	15	Closing	PMT	

